I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1995, VOLUME 1, NUMBER 2, PAGES 385-391
In this paper the bandwidth dimension function on countable-dimensional algebras over a field is considered. Appropriate infinite matrix representations of some rings which are algebras (including skew polynomial extensions of rings) are constructed. Therefore these rings have got zero bandwidth dimension.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: October 3, 1997.